# SDR HNAA0300054

- Difficulty date: October 12, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 38,805 hours, 43,466 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 85420006001
- Part serial: FI098A
- Condition: Damaged
- Location: Mlg
- Part time: 39,229 hours, 44,678 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN LANDING GEAR WAS RETRACTED THE LEFT MAIN GEAR DOOR AMBER LIGHT REMAINED ILLUMINATED.  CREW CYCLED GEAR AND LIGHT WENT OUT.  AIRCRAFT RETURNED TO FIELD.  FOUND THE BOLT FOR THE LT FWD MAIN GEAR DOOR PUSH ROD TO DOOR ATTACH POINT WORN INTO AND JAMMED AGAINST THE ADJACENT NACELLE FRAME.  REPLACED THE FRAME AND THE LEFT FWD MAIN GEAR DOOR.
